# SDR SIMA200300806

- Difficulty date: December 10, 2002
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, FOUND DURING A IMBV INSPECTIONS, AFT SERVICE DOOR SILL CORRODED.  REMOVED AND INSTALLED SERVICEABLE AFT SILL IAW EMB 145 SRM 51-40-02, 51-20-03.  (M)
